# SDR SWAA112185

- Difficulty date: March 22, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 70,588 hours, 62,503 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND STRINGER CORRODED BETWEEN BS 312 TO BS 323.7, STR 28R.  REMOVED AND REPLACED STRINGER PER EO.
